MathSciNet Relay Station
MathSciNet bibliographic data
MR974786 (90a:20088) 20G15
Vavilov, N. A. Subgroups of the special linear group which contain the group of diagonal matrices. IV. (Russian) Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 1988, vyp. 3, 10--15, 123--124; translation in Vestnik Leningrad Univ. Math. 21 (1988), no. 3, 7–15
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement